Due to exchange rate volatility, our team may contact you for top-up if prices change.
BENADRYL CHILDREN’S 70ML 61474
BENADRYL CHILDREN’S 70ML 61475
BENADRYL CHILDREN’S 70ML 61476

Johnson & Johnson

BENADRYL CHILDREN’S 70ML

Active Ingredient: Cetirizine
Presentation: Solution
Strength: 5mg/5ml
Pack Size: 70ml

₦10,444.50

SKU:
  megacare-pharmacy-6852
quantity

Benadryl children 70ml provides long-lasting allergy relief, this product is specifically made for kids. provides all-day relief from hay fever, pet, dust, and skin allergies. To provide long-lasting allergy relief, this product is specifically made for kids. provides all-day relief from hay fever, pet, dust, and skin allergies.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

CLARITYN ALLERGY 10MG*30TABLETS
₦17,935.50
CLARITYNE SYRUP 60ML
₦8,629.50
CHLORPHENIRAMINE SYRUP 2MG 60ML
₦825.00
CHLORPHENIRAMINE 4MG TABLETS (EMZOR)
₦247.50
CETIRIZINE HYDROCHLORIDE 10MG *30 TABLETS
₦1,072.50
CETIRIZINE HYDROCHLORIDE 5MG/5ML
₦2,821.50
BENADRYL CHILDREN’S 70ML
BENADRYL CHILDREN’S 70ML
₦ 10,444.50